# SDR ASAA2015051111973

- Difficulty date: May 11, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 654769012
- Condition: Corroded
- Location: Bs 727-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDE FROM BS 727 TO APPROXIMATELY BS 727C TRANSITION PANEL IS CORRODED SEVERAL AREAS.  ACFT GROUNDED.  R & R RT SIDE TRANSITION PANEL STA 727- BS 727B+10 IAW SRM 51-40-02-0G-0, W 2, O .040, R .030, L 23, D .010.
